Harmonic maps from surfaces to certain Kaehler manifolds.
Mathematica Scandinavica, Tome 45 (1979), pp. 13-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Schwarz lemma, harmonic maps, upper bound on the degree of a map from a compact orientable surface of genus greater than one to a compact Kähler manifold of constant negative holomorphic sectional curvature, Laplacian of the (1, 0)-energy density, harmonic diffeomorphisms which are not area decreasing
@article{MS2_1979__45_166659,
author = {Domingo Toledo},
title = {Harmonic maps from surfaces to certain {Kaehler} manifolds.},
journal = {Mathematica Scandinavica},
pages = {13--26},
year = {1979},
volume = {45},
zbl = {0435.58008},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__45_166659/}
}
Domingo Toledo. Harmonic maps from surfaces to certain Kaehler manifolds.. Mathematica Scandinavica, Tome 45 (1979), pp. 13-26. http://geodesic.mathdoc.fr/item/MS2_1979__45_166659/